MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP RVRS SHDR GLEN BSPLT +HA; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ZIMMER BIOMET, INC. COMP RVRS SHDR GLEN BSPLT +HA; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 115330
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Erosion (1750)
Date of Event 08/23/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient was revised approximately one (1) year and two (2) months post-implantation due to no fixation of the baseplate and two (2) fractured screws.During the procedure, the baseplate, glenosphere, poly and screws were removed and patient was converted to a hemi shoulder.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2022-02127, 0001825034-2022-02128.Device product code - phx.Concomitant medical products: item# 115396; lot# 905900.Item# 180552; lot# 763020.Item# 180552; lot# 905490.Item# 110030777; lot#11024237.Item#110031400; lot# 65095786.Item# 110031421; lot# 64343831.Item#118001; lot# j7192948.Item#113077; lot# 314170.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product was requested but not returned by the hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; g3; g6; h1; h2; h3; h6 visual examination of the provided photographs identified the implants that were explanted.A central screw and peripheral screw appear broken.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: significant findings include a fractured central screw of the glenoid component is identified.No contribute factors are seen.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
COMP RVRS SHDR GLEN BSPLT +HA
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15445749
Report Number0001825034-2022-02126
Device Sequence Number7529809
Product Code PHX
UDI-Device Identifier00880304475342
UDI-Public(01)00880304475342(17)310204(10)185040
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K193373
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number115330
Device Lot Number185040
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2022
Supplement Date Received by Manufacturer01/10/2023
Initial Report FDA Received Date09/19/2022
Supplement Report FDA Received Date01/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE NARRATIVE IN H10
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale
Patient Weight143 KG